# SDR F3LA98038

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Condition: Corroded
- Location: Bs 437
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED STRINGER TIE CORRODED ON STRIGNER 25R AT BS 437.  MAINTENANCE FABRICATED STRINGER TIE AND INSTALLED PER SRM 51-20-1, 51-30-2 AND 51-20-4.  (M)
